# SDR SWAA2024081325536

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 2,373 hours, 1,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE BRACKET LOOSE.<[01] INSTALLED NEW RIVET ON R-1 DOOR GIRT BAR HOOK AND PERFORMED CHECK PER AMM 25-66-01.
